# SDR SWAA2022040481856

- Difficulty date: March 9, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT R2 DOOR FLOOR STRUCTURE INNER CHORD CRACKED / [01] REMOVED R-2 DOOR INNER CHORD AND REMOVED WEB LOCATED AT RBL 44 BETWEEN STA 986.5 AND STA 1016 FOR ACCESS AS PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] LATE ENTER; REMOVED CRACKED INNER CHORD FROM R2 DOOR AS PER B7370700-SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW INNER CHORDAS PER B737-700 SRM 51-40-05-0G-0;[05] VERIFAED STEP 3- AND 4;[06] OK TO INSTALL NEW INNER CHORD;SUPPORT ANGLES AND FLOOR SUPPORT WEB;[07] PARTIAL INSTALLATION AT R2 FLOOR STRUCTURE INNER CHORD AS PER B737-700 SRM 51-40-02-0G-0;[08] ISTALLED NEW INNER CHORD AT R2 AS PER B 737-700 SRM 51-40-02-0G-0;[09] VERIFIED STEPS 7 AND 8.;[10] LATE ENTER INSTALLED EWIS PROTECTION AND REMOVED ALSO APPLIED CIC ON INNER CHORD AREAS AS PER B737 AMM 51-21-91-620-802;[11] VERIFIED STEP 10.;[12] NOTE; STEP 5 AND 6 ARE RII;[13] REMOVED AND REPLACED R-2 DOOR INNER CHORD I.A.W B737-700 SRM 51-40-02-0G-0;[14] (FINAL) VERIFIED STEP 13.
